Hi Kim, I know your looking for help with your weird feelings at work... maybe it is the cold tablets if it started when you first started taking them. I remember when I started taking lamactial the doc told me I was no longer allowed to take cold & flu tablets, but it may be different with you.
Anyways Im wondering if I could ask you something...
I found out I had epilepsy in 2005 after 3 grand mals & I am currently on Lamictal & Tegretol. I feel dis-connected & un real all the time it scares me. Sometimes I feel like Im getting an aura but I dont know if Im just panicing and imagining it. I feel as though Ive changed since I started taking my meds. Do you feel this way all he time? Or has it gone away now?
Thank you for your time,
Originally Posted by Kimwwe
I was wondering if someone could help. I have had Epilepsy w/Grand mals (4 of them) since '07. I have been on Lamictal and seem to be ok. I'll feel aura-ish sometimes (dis-connected, groggy, nervous etc.) But the last week I have been pretty sick fighting bad cold symptoms. I have been taking any cold-dlu-sinus there is (the pseudo which you have to buy at the pharm)
Well I got up to get ready for work at 6, took shower and ironed, the next thing I know, it's 7 ok per the radio, I ran to my husband and said something about not hearing the alarm. He said "well you already took your shower so you must have got up". So I quick got ready and went to work. I do data entry. I didn't feel like I was tired (nodding or anything) but I would all of a sudden realize I was there and for some reason, not be able to type the next couple letters or numbers, they just wouldn't "connect" to me.
I've never had any black out seizures nor do they know if that's what it was since no one really witnessed it. Can anyone help me make heads or tails out of this? It was a really scary feeling not knowing exactly what was going on. Maybe it's the cold meds that are screwing me up somehow.
Claire on another thread had mentioned something about a higher level of Lamictal making her "forget" things a couple minutes. I don't know if it could be that. I know I just don't feel right period from the higher does but not due to seizures, just makes me "slower". Thank you for any info!!